Volume 22, issue 2 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A Kontsevich integral of order $1$

Arnaud Mortier

Algebraic & Geometric Topology 22 (2022) 559–599
Bibliography
1 D Bar-Natan, Weights of Feynman diagrams and the Vassiliev knot invariants, preprint (1991)
2 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
3 D Bar-Natan, Vassiliev homotopy string link invariants, J. Knot Theory Ramifications 4 (1995) 13 MR1321289
4 J S Birman, X S Lin, Knot polynomials and Vassiliev’s invariants, Invent. Math. 111 (1993) 225 MR1198809
5 R Bott, C Taubes, On the self-linking of knots, J. Math. Phys. 35 (1994) 5247 MR1295465
6 R Budney, Topology of knot spaces in dimension 3, Proc. Lond. Math. Soc. 101 (2010) 477 MR2679699
7 R Budney, F Cohen, On the homology of the space of knots, Geom. Topol. 13 (2009) 99 MR2469515
8 A S Cattaneo, P Cotta-Ramusino, R Longoni, Configuration spaces and Vassiliev classes in any dimension, Algebr. Geom. Topol. 2 (2002) 949 MR1936977
9 K T Chen, Iterated path integrals, Bull. Amer. Math. Soc. 83 (1977) 831 MR454968
10 S Chmutov, S Duzhin, J Mostovoy, Introduction to Vassiliev knot invariants, Cambridge Univ. Press (2012) MR2962302
11 L S Cirio, J Faria Martins, Categorifying the Knizhnik–Zamolodchikov connection, Differential Geom. Appl. 30 (2012) 238 MR2922642
12 V G Drinfeld, Quasi-Hopf algebras and Knizhnik–Zamolodchikov equations, from: "Problems of modern quantum field theory" (editors A A Belavin, A U Klimyk, A B Zamolodchikov), Springer (1989) 1 MR1091757
13 V G Drinfeld, On quasitriangular quasi-Hopf algebras and on a group that is closely connected with Gal(), Algebra i Analiz 2 (1990) 149 MR1080203
14 T Fiedler, Quantum one-cocycles for knots, preprint (2013) arXiv:1304.0970
15 T Fiedler, Singularization of knots and closed braids, preprint (2014) arXiv:1405.5562
16 T Fiedler, Knot polynomials from 1–cocycles, preprint (2017) arXiv:1709.10332
17 A Hatcher, Spaces of knots, preprint (1999) arXiv:math/9909095
18 T Kohno, Monodromy representations of braid groups and Yang–Baxter equations, Ann. Inst. Fourier (Grenoble) 37 (1987) 139 MR927394
19 T Kohno, Conformal field theory and topology, 210, Amer. Math. Soc. (2002) MR1905659
20 M Kontsevich, Vassiliev’s knot invariants, from: "I M Gelfand Seminar, II" (editors S Gelfand, S Gindikin), Adv. Soviet Math. 16, Amer. Math. Soc. (1993) 137 MR1237836
21 J M F Labastida, E Pérez, Kontsevich integral for Vassiliev invariants from Chern–Simons perturbation theory in the light-cone gauge, J. Math. Phys. 39 (1998) 5183 MR1642313
22 C Lescop, Introduction to the Kontsevich integral of framed tangles, preprint (2000)
23 C Lescop, On configuration space integrals for links, from: "Invariants of knots and 3–manifolds" (editors T Ohtsuki, T Kohno, T Le, J Murakami, J Roberts, V Turaev), Geom. Topol. Monogr. 4, Geom. Topol. Publ. (2002) 183 MR2002610
24 R Longoni, Nontrivial classes in H(Imb(𝕊1, n)) from nontrivalent graph cocycles, Int. J. Geom. Methods Mod. Phys. 1 (2004) 639 MR2095442
25 A Mortier, Combinatorial cohomology of the space of long knots, Algebr. Geom. Topol. 15 (2015) 3435 MR3450767
26 A Mortier, Finite-type 1–cocycles of knots given by Polyak–Viro formulas, J. Knot Theory Ramifications 24 (2015) MR3402897
27 A Mortier, A simplification in Vassiliev’s spectral sequence, J. Knot Theory Ramifications 27 (2018) MR3749504
28 J Mostovoy, T Stanford, On a map from pure braids to knots, J. Knot Theory Ramifications 12 (2003) 417 MR1983095
29 Ş Papadima, The universal finite-type invariant for braids, with integer coefficients, Topology Appl. 118 (2002) 169 MR1877723
30 K E Pelatt, D P Sinha, A geometric homology representative in the space of knots, from: "Manifolds and K–theory" (editors G Arone, B Johnson, P Lambrechts, B A Munson, I Volić), Contemp. Math. 682, Amer. Math. Soc. (2017) 167 MR3603898
31 K Sakai, Nontrivalent graph cocycle and cohomology of the long knot space, Algebr. Geom. Topol. 8 (2008) 1499 MR2443252
32 K Sakai, An integral expression of the first nontrivial one-cocycle of the space of long knots in 3, Pacific J. Math. 250 (2011) 407 MR2794607
33 V Turchin, Calculation of the first nontrivial 1–cocycle in the space of long knots, Mat. Zametki 80 (2006) 105 MR2280743
34 V A Vassiliev, Cohomology of knot spaces, from: "Theory of singularities and its applications" (editor V I Arnold), Adv. Soviet Math. 1, Amer. Math. Soc. (1990) 23 MR1089670
35 V A Vassiliev, Complements of discriminants of smooth maps: topology and applications, 98, Amer. Math. Soc. (1992) MR1168473
36 V A Vassiliev, Topology of two-connected graphs and homology of spaces of knots, from: "Differential and symplectic topology of knots and curves" (editor S Tabachnikov), Amer. Math. Soc. Transl. 190, Amer. Math. Soc. (1999) 253 MR1738399
37 V A Vassiliev, Combinatorial formulas for cohomology of knot spaces, Mosc. Math. J. 1 (2001) 91 MR1852936